# SDR YENA2019101170582

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 63,248 hours, 22,615 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON FLOOR SUPPORT DUMMY RAIL AT FR 16, Y503 , STR 23L; REMOVED CORROSION 1.0" L X 1.5" W X .055" D FROM ORIG, THICKNESS OF .160" FOUND TO BE OUT OF LIMITS PER SRM 53-11-14-283-004 REMOVED AND REPLACED FLOOR SUPPORT DUMMY RAIL AT Y503, FR 16, STR 23L IAW A320 SRM 51-72-11.
